Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 65 No. 3 (2007)
R. Di Nardo
Laudal type theorems for algebraic curves
p.301-312 [ pdf ]
V.Poenaru, C.Tanasi
Some remarks on geometric simple connectivity in dimension four Part A
p.301-344 [ pdf ]
M.J.Ferreira, R.Tribuzy
On the nullity of isometric immersions from Kähler manifolds.
p.345-352 [ pdf ]
M.Badii
A generalized periodic thermistor model
p.353-364 [ pdf ]
J.M.Almira
Nullstellensatz revisited
p.365-369 [ pdf ]
G.Sburlati
Generalized Fibonacci sequences and linear recurrences
p.371-378 [ pdf ]
R.Pinciroli
A "Feldman-Moore" representation theorem for countable Borel equivalence relations on quotient spacess
p.379-396 [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.